MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7120/65
Medical Device Problem Codes Break (1069); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a remote follow up, decreased defibrillation impedance was noted on the right ventricular (rv) lead.The rv lead was replaced.The patient was stable.
 
Event or Problem Description
Additional information was received that rv lead damage was suspected but this was not confirmed.The rv lead vectors were changed to resolve this event, the lead remains implanted.
 
Event or Problem Description
Additional information was received that the lead was replaced to resolve this event.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24501860
Report Number2017865-2026-04174
Device Sequence Number9870163
Product Code LWS
UDI-Device Identifier05414734502092
UDI-Public(01)05414734502092(10)2921986(17)120229
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2012
Device Model Number7120/65
Device Lot Number2921986
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/04/2026
05/27/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/18/2026
06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELLIPSE DR ICD, US
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown